MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-H PROXIMAL COATING STD SIZE 0; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-H PROXIMAL COATING STD SIZE 0; HIP CEMENTLESS STEM
Catalog Number 01.18.170
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 april 2019: lot 174343: (b)(4) items manufactured and released on 05-feb-2018.Expiration date: 2023-01-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event clinical evaluation performed by medical affairs manager: postoperative femoral fracture, few weeks after primary cementless tha.The fracture probably happened during walking re-education period of time when a sudden movement or accidental rotation on a weakened bone due to normal femoral preparation may facilitate fracture occurrence.No reason to suspect that this event is due to a faulty device.
 
Event or Problem Description
On (b)(4) 2019 we were informed about a revision surgery performed on (b)(6) 2019 after 1 month and half from primary due to bone fracture.Amistem-h proximal coating std stem #0 has been replaced with quadra-c #1.

Brand Name
STEM: AMISTEM-H PROXIMAL COATING STD SIZE 0
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8503593
Report Number3005180920-2019-00259
Device Sequence Number1919762
Product Code LZO
UDI-Device Identifier07630030804359
UDI-Public07630030804359
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2023
Device Catalogue Number01.18.170
Device Lot Number174343
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight74